# SDR SWAA2021011240079

- Difficulty date: January 3, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERABLE BATTERY PACK M1672 AT PASSENGER CABIN.  REPLACED BATTERY PACK M1672, IAW B737-700 AMM 33-51-06-960-805 TEST IS OK.
